# SDR COMA0060509

- Difficulty date: June 16, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 17,003 hours, 16,471 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED DURING APPROACH.  RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
